Results 1 to 4 of 4
Like Tree1Likes
  • 1 Post By Alexlamo1982
Comin off percaset question
  1. #1
    Alexlamo1982 is offline New Member
    Join Date
    Sep 2017
    Posts
    3

    Default Comin off percaset question

    was on 6 5/325 perc a day 3 years. Down to 0.5 - 1.5 per day. Bad anxiety and dizzyness
    Been tapering down to that for the past 6 or 7 weeks . Average one pill a day for a week ir so. . Havnt had much problem with the withdrawl besides the wxtreme acute dizziness and panic. Comes and goes. Can last an hour or 4 hours. Only thing that really helps is laying flat on my back with my shades on. Ha. Dr gave me some ativan but didnt seem to help. Just seeing if anyone has felt like this while doing a similar taper like me. Windering at this point if i shoulf just stop taking them all together. Just scared the dizzyness will be too hard to control.

  2. #2
    ForMe30 is offline Member
    Join Date
    Jun 2017
    Posts
    193

    Default

    Hi alex
    I've done plenty cold turkey attempts and once I did a taper. While tapering I was withdrawing everyday so to be honest, just stop taking them (or take them all) and go cold turkey.

    The dizziness and panic is normal but some people have it worse than others. That being said, with me, the dizziness only lasted 2 days after stopping completely. Maybe you're just prolonging it by tapering? I don't know you situation, but maybe you can stay home just until the dizziness goes away. Anxiety is another thing. That lasts a few weeks.

    More people will come on to respond to you, sometimes it's slow during the day.
    Good luck.

  3. #3
    blondie50ish is offline Member
    Join Date
    Nov 2014
    Posts
    346

    Default

    If you are down to 0.5 to 1.5 Percs a day, you should just jump cold turkey. You are prolonging the agony, otherwise, probably putting your body in a constant state of withdrawal. Pick a day where you know you have 2-3 days off work and can lay around the house. Your physical symptoms shouldn't last more than 5 days, likely a lot less because of the low dose. The mental part is not fun, but it's going to be less fun if you draw out the taper.

    Good luck! We're here for you!

  4. #4
    Alexlamo1982 is offline New Member
    Join Date
    Sep 2017
    Posts
    3

    Default

    Been 36 hours since last percaset and just quitting the taper alltogether was good advice. The panic and dizzyness hasnt hit me since. Still really tired feeling but thats about it.
    ForMe30 likes this.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22